# SDR DALA2018012900598

- Difficulty date: January 27, 2018
- Submitted: February 1, 2018
- Operation: Air carrier
- Aircraft: N692DL
- Make and model: Boeing 757232
- Aircraft serial: 29724
- Aircraft time: 60,399 hours, 25,450 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Handle
- Condition: Missing
- Location: R3 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R3 DOOR HANDLE ON WALL FOUND MISSING.  REPLACED THE DOOR HANDLE IAW AMM 20-12. OPS CHECKED GOOD.
